# SDR 9716859605

- Difficulty date: September 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47223
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sw
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT MAIN LANDING GEAR FAILED UPLATCH CHECK WITH GEAR UNSAFE LIGHT ON AFTER TAKEOFF.  FLIGHT WAS RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED LEFT MAIN GEAR DOWNLOCK SWITCH, OPERATIONAL CHECK NORMAL.
